# SDR USAA2011051691857

- Difficulty date: May 15, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 34,423 hours, 13,936 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 3077
- Condition: Low Pressure
- Location: L2 Door
- Part time: 34,423 hours, 13,936 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT - PHX-YEG - EMERGENCY EGRESS SYSTEM - L2 PASSENGER ENTRY DOOR ASSIST BOTTLE REQUIRES SERVICING.  SERVICED DOOR L2 ASSIST BOTTLE PER AMM 52-10-00-614-001.
